Please use this identifier to cite or link to this item:
Title: Modelling of electrodynamic properties of structures with N-multiple periodicity
Other Titles: Моделювання електродинамічних властивостей структур з N-кратною періодичністю
Authors: Pavlysh, Volodymyr
Hoblyk, Viktor
Nychai, Iryna
Liske, Oleksij
Bibliographic description (Ukraine): Modelling of electrodynamic properties of structures with N-multiple periodicity / Volodymyr Pavlysh, Viktor Hoblyk, Iryna Nychai, Oleksij Liske // Computational Problems of Electrical Engineering. – 2012. – Volume 2, number 1. – P. 89–95. – Bibliography: 18 titles.
Issue Date: 2012
Publisher: Publishing House of Lviv Polytechnic National University
Keywords: structures with N – multiple periodicity
branched continued fractions
mathematical models
the spatial field distribution
Abstract: In this paper, mathematical models of electromagnetic structures with N – multiple periodicity represented as branched continued fractions are described; the results of the investigation of the peculiarities of an electromagnetic field formed by a dielectric plate with the complex modulation of its dielectric permittivity are shown; the results of research of electrodynamic properties of modulated circular impedance cylinder are presented. В даній статті наведено результати розробки у вигляді гіллястих ланцюгових дробів математичних моделей електродинамічних структур з N – кратною періодичністю, результати дослідження особливостей формування поля діелектричною пластиною зі складними законами модуляції її діелектричної проникності, а також результати дослідження електродинамічних властивостей модульованого кругового імпедансного циліндра.
Content type: Article
Appears in Collections:Computational Problems Of Electrical Engineering. – 2012. – Vol. 2, No. 1

Files in This Item:
File Description SizeFormat 
18-91-97.pdf428,32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.